RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematical notes of NEFU, 2016, Volume 23, Issue 1, Pages 67–78 (Mi svfu16)  

Mathematics

On the first problem for the degenerate parabolic equations with changing time direction

I. M. Petrushko, M. I. Petrushko

Research University MEI, Krasnoznamennaya st., 14, Moscow 111250, Russia

Abstract: We study the properties of solutions of parabolic equations with changing time direction. We prove that the Riesz and Littlewood-Paley conditions for these solutions are equivalent. We demonstrate the unique solvability of the first mixed problem with boundary and initial functions of the space type and also establish the existence of limits in with the weight of the decisions on the sections of the border, which are free from the initial conditions.

Keywords: degenerate equations, changing time direction, functional spaces, integral identities, first mixed problem, solvability.

Full text: PDF file (266 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 30.01.2016

Citation: I. M. Petrushko, M. I. Petrushko, “On the first problem for the degenerate parabolic equations with changing time direction”, Mathematical notes of NEFU, 23:1 (2016), 67–78

Citation in format AMSBIB
\Bibitem{PetPet16}
\by I.~M.~Petrushko, M.~I.~Petrushko
\paper On the first problem for the degenerate parabolic equations with changing time direction
\jour Mathematical notes of NEFU
\yr 2016
\vol 23
\issue 1
\pages 67--78
\mathnet{http://mi.mathnet.ru/svfu16}
\elib{http://elibrary.ru/item.asp?id=27475086}


Linking options:
  • http://mi.mathnet.ru/eng/svfu16
  • http://mi.mathnet.ru/eng/svfu/v23/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical notes of NEFU
    Number of views:
    This page:74
    Full text:18
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019